advertisement
Question
Posted by: Anno | 2007/12/12

Med rec

Hi Pharm
Can you plz recomend sumthing 4 cones, I have cones (not sure spelling) on the middle of my feet and I know it caused by the shoes I am wearing, the skin on my feet it so hard and yellowish and if I'm walking a long distance it sore.

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Ask your pharmacist to have a look at the affected area and then recommend a suitable product manufactured by Scholl

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement